# SDR CALA9901361

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19072
- Make and model: Doug DC-10-30
- Aircraft serial: 46576
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE INTERNAL SKIN CRACKED (4) AT STA XORS562.  FABRICATED AND INSTALLED DOUBLER PER SRM 57-10-00 AND DWG ARB 3954.
